# SDR AALA201708219063

- Difficulty date: August 18, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 75,239 hours, 12,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN BY THE L4 DOOR IS LOOSE.  READJUSTED EXIT SIGN PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
